Alert archive / Michigan / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at May 20, 2013, 4:12 PM EDT for Gladwin County, Michigan. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2013, 4:12 PM EDT (20:12 UTC)
- Expired
- May 20, 2013, 5:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Gladwin County, MI
The radar
The NCL Michigan radar (KAPX), 116 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 4:20 PM EDT | TSTM WND DMG | 4 E Beaverton, MI | NUMEROUS TREES DOWN. |
| May 20, 4:20 PM EDT | TSTM WND DMG | Beaverton, MI | STRAIGHTLINE WIND EVENT WITH ESTIMATED WIND SPEEDS OF 60 TO 80 MPH. TWO MAIN DAMAGE AREAS, ONE AROUND BEAVERTON AND ANOTHER NORTH OF LAKE LANCER IN THE SUGAR SPRINGS AREA. AROUND BEAVERTON, THE WIND DAMAGE BEGAN APPROXIMATELY 4 MILES SOUTHWEST OF TOWN AND CONT |
| May 20, 4:30 PM EDT | TSTM WND DMG | 4 S Winegars, MI | 14 INCH DIAMETER TREES DOWN AROUND ALBRIGHT SHORES |
| May 20, 4:30 PM EDT | HAIL 1 | 4 E Beaverton, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 12:58 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 650 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
881
WUUS53 KAPX 202012
SVRAPX
MIC051-202100-
/O.NEW.KAPX.SV.W.0009.130520T2012Z-130520T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
412 PM EDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GLADWIN COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 500 PM EDT
* AT 410 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
BEAVERTON...AND MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GLADWIN...BEAVERTON...WINEGARS...WOODEN SHOE VILLAGE AND RHODES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4382 8461 4397 8461 4415 8417 4400 8417
4398 8416 4383 8416 4382 8417 4382 8436
4381 8437 4381 8460
TIME...MOT...LOC 2012Z 249DEG 38KT 4387 8457
HAIL...1.00IN
WIND...60MPH
$$
MSB2 follow-up statements
241
WWUS34 KAPX 202034
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
434 PM EDT MON MAY 20 2013
MIC051-202100-
/O.CON.KAPX.SV.W.0009.000000T0000Z-130520T2100Z/
GLADWIN MI-
434 PM EDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GLADWIN COUNTY
UNTIL 500 PM EDT...
AT 429 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM HOCKADAY TO WOODEN SHOE VILLAGE TO EDENVILLE...
AND MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 420 PM...NUMEROUS TREES DOWN AND
QUARTER SIZE HAIL WAS REPORTED FOUR MILES EAST OF BEAVERTON.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
RHODES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4381 8437 4382 8459 4400 8453 4415 8417
4400 8417 4398 8416 4383 8416 4382 8417
4382 8436
TIME...MOT...LOC 2033Z 249DEG 38KT 4410 8436 4397 8425
4382 8430
HAIL...1.00IN
WIND...70MPH
$$129
WWUS34 KAPX 202056
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
456 PM EDT MON MAY 20 2013
MIC051-202106-
/O.EXP.KAPX.SV.W.0009.000000T0000Z-130520T2100Z/
GLADWIN MI-
456 PM EDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR GLADWIN COUNTY WILL EXPIRE AT
500 PM EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM.
LAT...LON 4381 8437 4382 8459 4400 8453 4415 8417
4400 8417 4398 8416 4383 8416 4382 8417
4382 8436
TIME...MOT...LOC 2056Z 249DEG 38KT 4419 8404 4406 8393
4391 8398
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 4:05 PM EDT, 7 minutes earlier.
Area forecast discussion, May 20, 4:05 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 405 PM EDT MON MAY 20 2013 .SYNOPSIS... ISSUED AT 402 PM EDT MON MAY 20 2013 A STORM SYSTEM IN THE PLAINS WILL MOVE INTO THE GREAT LAKES THIS WEEK. THE STORM SYSTEM WILL EVENTUALLY EXIT EAST OF THE REGION THURSDAY. THIS PATTERN WILL SET THE STAGE FOR CONTINUED MILD TEMPERATURES... ALONG WITH SEVERAL CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH MIDWEEK. HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES FRIDAY AND SATURDAY. THIS PATTERN WILL GENERATE PLENTY OF SUN AND SEASONAL TEMPERATURES...OVER NORTHERN MICHIGAN THROUGH THE UPCOMING HOLIDAY WEEKEND. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 402 PM EDT MON MAY 20 2013 OVERVIEW: SPLIT FLOW PATTERN ACROSS THE CONUS WITH A BROAD CLOSED TROUGH IN THE PLAINS CENTERED OVER THE EASTERN DAKOTAS. STRONG IMPULSE ROTATING AROUND THE EASTERN FLANK OF THE LOW NOW PRESSING UP INTO THE WESTERN GREAT LAKES. ACTING ON DECENT INSTABILITY AXIS STRETCHED UP THROUGH NRN LOWER MICHIGAN (MLCAPE VALUES RUNNING UPWARD OF 1500 J/KG)...PRODUCING A THIN CORRIDOR OF STORMS ADVANCING THROUGH THE REGION. A FEW SEVERE HAIL REPORTS AND GUSTS OF 40 TO 50 MPH...BUT OVERALL EVENT IS A LITTLE DISAPPOINTING...SO FAR. TONIGHT...LINE OF STORMS LOOKING TO ADVANCE OUT OF THE CWA BY EARLY EVENING WITH A WEDGE OF DRIER AIR/SUBSIDENCE/NO PRECIP BUILDING INTO THE AREA FOR THE BULK OF THE EVENING. WINDS WEAKEN...AND WITH THE AFTERNOON RAINFALL...A PRETTY GOOD SETUP FOR DEVELOPMENT OF SOME LOW CLOUDS AND FOG AS WE GO THROUGH THE EVENING. THEN...FORECAST A BIT MORE NEBULOUS OVERNIGHT INTO TUESDAY. LOW PRESSURE IN THE NRN PLAINS TODAY SLOWLY DRIFTS EASTWARD INTO THE WESTERN GREAT LAKES WITH THE SFC FRONT REMAINING STRETCHED OUT INTO LOWER MICHIGAN. STILL A DECENT SIGNAL THAT WE SEE RENEWED CONVECTIVE DEVELOPMENT ALONG THAT FRONT LATER TONIGHT AS THE LOW LEVEL JET INCREASES AND SO WILL CONTINUE WITH OUR GOING FORECAST OF LIKELY POPS ADVANCING WEST-EAST INTO THE CWA DURING THE OVERNIGHT PERIOD. LOW SEVERE THREAT OVERNIGHT...BETTER SEVERE THREAT ON TUESDAY. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 402 PM EDT MON MAY 20 2013 AMPLIFIED PATTERN WILL CONTINUE TO PUMP GULF MOISTURE INTO NORTHERN MICHIGAN THROUGH WEDNESDAY...PROVIDING CHANCES FOR RAIN AND THUNDERSTORMS. THUNDERSTORM KINEMATICS ARE GREAT TUESDAY AFTERNOON. ALTHOUGH IF THERE IS LINGERING CLOUDS FROM TONIGHT AND EARLY TUESDAY MORNING/S CONVECTION...DIURNAL HEATING MAY BE VERY MINIMAL...HINDERING ATMOSPHERIC DESTABILIZATION NEEDED FOR THUNDERSTORM DEVELOPMENT. THERE WILL BE A COOL DOWN ONCE THIS SLOW MOVING AMPLIFIED TROUGH MOVES THROUGH THE GREAT LAKES REGION WITH CHILLY FRIDAY AND SATURDAY MORNINGS AND MAX TEMPERATURES ONLY REACHING INTO THE MID 50S TO MID 60S THURSDAY AND RIGHT ON THROUGH THE MEMORIAL DAY WEEKEND. TUESDAY MORNING THROUGH WEDNESDAY NIGHT...ANY LINGERING PATCHY FOG WILL DIMINISH IN THE EARLY MORNING HOURS. IN DAY 2 SLIGHT RISK FROM SPC. SO THE BIG QUESTION IS...WILL THE SUN BREAK OUT OVER NORTHERN MICHIGAN TUESDAY BEHIND TONIGHT/S CONVECTION? THE INGREDIENTS FOR STRONG/SEVERE THUNDERSTORMS ARE MOST CERTAINLY THERE WITH SFC DEW POINTS FORECAST TO BE IN THE UPPER 50S TO LOW 60S...GOOD LOW TO MID-LEVEL DIRECTIONAL SHEAR...0-6KM BULK SHEAR 50-60 KTS...GOOD JET DYNAMICS AND MLCAPE 1100 J/KG WITH VERY MINIMAL MLCINH. WITH THE 0-6KM BULK SHEAR VECTORS AT A 45 DEGREE ANGLE TO THE EAST-WEST ORIENTED BOUNDARY LAYER DRAPED OVER NORTHERN LOWER MICHIGAN...ANY STORMS THAT DO DEVELOP SHOULD BE CELLULAR AT FIRST AND CHANGE TO LINEAR WITH TIME. WITH -10 TO -30C CAPE OF 500-600 J/KG AND LAPSE RATES BETWEEN 6.5-7 C/KM...HAIL WILL BE A THREAT WITH ANY STORM THAT DOES DEVELOP. OF COURSE LOCATION WILL PROBABLY CHANGE BY TOMORROW...BUT AS OF RIGHT NOW OUR SOUTHERN CWA SEEMS TO BE THE FAVORED AREA TOMORROW FOR THUNDERSTORM ACTIVITY. WEDNESDAY...ALTHOUGH THUNDERSTORMS ARE ONCE AGAIN POSSIBLE WEDNESDAY AFTERNOON THE SEVERE THREAT SHOULD BE GONE. DIURNAL HEATING WILL PRODUCE CHANCES OF RAIN AND THUNDERSTORMS WEDNESDAY AFTERNOON. STILL TAPPED INTO GULF MOISTURE WITH PWAT VALUES ABOVE 1.00 INCH AND AROUND 1000 J/KG OF SKINNY CAPE...EXPECT ANY RAIN OR THUNDERSTORMS THAT DO DEVELOP TO PRODUCE HEAVY RAIN. THURSDAY...LOW PRESSURE CENTER MOVES DIRECTLY OVER MICHIGAN...PRODUCING RAIN WHICH MAY BE HEAVY AT TIMES. AS THE LOW PRESSURE CENTER FINALLY BEGINS TO MOVE OFF TO THE EAST...A LARGE HIGH PRESSURE CENTER OVER WESTERN CANADA BUILDS INTO THE REGION...ENDING PRECIPITATION FROM NORTHWEST TO SOUTHEAST BEGINNING IN THE EARLY AFTERNOON HOURS AS MUCH DRIER AND COOLER AIR MOVES IN OVER NORTHERN MICHIGAN. MEMORIAL DAY WEEKEND (FRIDAY THROUGH MONDAY)...DRY FORECAST FOR THE EXTENDED HOLIDAY WEEKEND WITH A LARGE AREA OF HIGH PRESSURE CONTINUING TO BUILD OVER THE GREAT LAKES REGION. COOLER...WITH TEMPERATURES ONLY REACHING INTO THE 60S. FROST IS POSSIBLE FRIDAY AND SATURDAY MORNING...ALTHOUGH MODELS HAVE BEEN TRENDING SOMEWHAT WARMER. LEFT INHERITED FROST IN THE GRIDS FOR SATURDAY MORNING UNTIL MORE CONFIDENCE IS ACHIEVED. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 217 PM EDT MON MAY 20 2013 THIN LINE OF STRONG STORMS WILL SWING THROUGH NRN LOWER MICHIGAN OVER THE NEXT 4 HOURS OR SO...IMPACTING TVC FIRST...THEN ULTIMATELY PLN AND APN AS WE GO THROUGH THE AFTERNOON HOURS. IFR CONDITIONS LOCKED IN AT APN CURRENTLY...BUT THINK STRATUS WILL MIX OUT WITHIN ANOTHER HOUR OR TWO LEAVING A PERIOD OF VFR WEATHER BEFORE STORMS ARRIVE. LINE EXITS NRN LOWER MICHIGAN THIS EVENING AND WOULD EXPECT SOME FOG DEVELOPMENT WITH MVFR OR EVEN IFR CONDITIONS AS WINDS WEAKEN AND WITH THE AFTERNOON RAINS. ANOTHER ROUND OF SHOWERS AND STORMS MAY DEVELOP UPSTREAM LATER TONIGHT AND PUSH INTO NRN LOWER MICHIGAN LATE OVERNIGHT THROUGH TUESDAY MORNING. && .MARINE... ISSUED AT 402 PM EDT MON MAY 20 2013 SOME GUSTINESS WILL BE FELT ON THE LAKES INTO THE EVENING WITH A FEW GUSTS INTO THE 20 TO 25 KNOT RANGE. BUT WINDS DIMINISH TONIGHT AND REMAIN ON THE LIGHTER SIDE THROUGH WEDNESDAY AS AN AREA OF LOW PRESSURE SLOWLY WORKS THROUGH THE REGION. && .APX WATCHES/WARNINGS/ADVISORIES... MI...SEVERE THUNDERSTORM WATCH TIL 8 PM FOR MIC019-055-089-101-165 LH...NONE. LM...NONE. LS...NONE. && SYNOPSIS...SR SHORT TERM...BA LONG TERM...TL AVIATION...BA MARINE...BA
Hazardous weather outlook, May 20, 4:09 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 409 PM EDT MON MAY 20 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 211000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 409 PM EDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...LATE AFTERNOON AND TONIGHT. THUNDERSTORMS WILL IMPACT PARTS OF NORTHERN LOWER AND EASTERN UPPER MICHIGAN THROUGH EARLY EVENING. SEVERE STORMS ARE POSSIBLE 8 PM ACROSS NORTHEAST LOWER MICHIGAN AND THE TIP OF THE MITT WITH WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER THE MAIN SEVERE WEATHER THREAT. PLEASE SEE ONGOING SEVERE THUNDERSTORM WATCH FOR DETAILS. ADDITIONAL STORMS ARE POSSIBLE LATE OVERNIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA THROUGH WEDNESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EARLY EVENING ACROSS NORTHERN LOWER MICHIGAN. AN UNSEASONABLY COLD AIRMASS MAY SPREAD ACROSS THE AREA THURSDAY NIGHT THROUGH THE MEMORIAL DAY WEEKEND. FROST IS POSSIBLE FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON. && FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/APX. ADAM
In the hours before
Local storm report, May 20, 3:15 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
315 PM EDT MON MAY 20 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 3 ESE BELLAIRE 44.96N 85.15W
05/20/2013 E1.00 INCH ANTRIM MI PUBLIC
&&
IRIS SYSTEMLocal storm report, May 20, 3:29 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
329 PM EDT MON MAY 20 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG MANCELONA 44.90N 85.06W
05/20/2013 ANTRIM MI LAW ENFORCEMENT
TREE DOWN IN MANCELONA.
&&
IRIS SYSTEMLocal storm report, May 20, 3:33 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
333 PM EDT MON MAY 20 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND DMG KEWADIN 44.93N 85.37W
05/20/2013 ANTRIM MI PUBLIC
TREE DOWN IN KEWADIN.
&&
IRIS SYSTEMLocal storm report, May 20, 3:49 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
349 PM EDT MON MAY 20 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM HAIL 4 SE KALKASKA 44.69N 85.12W
05/20/2013 M1.75 INCH KALKASKA MI TRAINED SPOTTER
&&
IRIS SYSTEMLocal storm report, May 20, 3:53 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
353 PM EDT MON MAY 20 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM TSTM WND DMG 2 NE KEWADIN 44.95N 85.34W
05/20/2013 ANTRIM MI TRAINED SPOTTER
MULTIPLE TREES DOWN
&&
IRIS SYSTEMLocal storm report, May 20, 4:08 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
408 PM EDT MON MAY 20 2013
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 1 N BOYNE FALLS 45.18N 84.90W
05/20/2013 M0.50 INCH CHARLEVOIX MI TRAINED SPOTTER
&&
IRIS SYSTEMThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 1:37 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Grand Traverse, Leelanau | 38 min |
| May 20, 1:39 PM EDT | Special Marine Warning | APX | 66 min | |
| May 20, 2:02 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 28 min |
| May 20, 2:12 PM EDT | Special Marine Warning | APX | 63 min | |
| May 20, 2:15 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Grand Traverse, Kalkaska | 45 min |
| May 20, 2:23 PM EDT | Severe Thunderstorm Warning | APX | Kalkaska, Missaukee | 52 min |
| May 20, 2:47 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Otsego | 58 min |
| May 20, 3:18 PM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Cheboygan, Emmet, Otsego | 57 min |
| May 20, 3:19 PM EDT | Severe Thunderstorm Warning | APX | Gladwin, Roscommon | 41 min |
| May 20, 4:01 PM EDT | Severe Thunderstorm Warning | APX | Gladwin, Ogemaw, Roscommon | 59 min |
| May 20, 4:37 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Iosco, Ogemaw | 53 min |
| May 20, 4:44 PM EDT | Special Marine Warning | APX | 2 hr | |
| May 20, 4:48 PM EDT | Severe Thunderstorm Warning | APX | Alcona | 57 min |
| May 20, 5:17 PM EDT | Severe Thunderstorm Warning | APX | Alpena | 43 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.